Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 151, NWS Raleigh, NC

June 17, 20226 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 17, 2022, 4:53 PM EDT for 6 counties in North Carolina. It was in force for 52 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2022, 4:53 PM EDT (20:53 UTC)
Expired
Jun 17, 2022, 5:45 PM EDT
In force
52 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alamance County, NC, Davidson County, NC, Forsyth County, NC, Guilford County, NC, Orange County, NC, Randolph County, NC

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:58 PM EDTTSTM WND DMGArcadia, NC911 CALL CENTER REPORTS POWER POLES DOWN NEAR ARCADIA. TIME ESTIMATED BY RADAR.
Jun 17, 4:58 PM EDTHAIL 0.755 Se Colfax, NCREPORT FROM MPING: DIME (0.75 IN.).
Jun 17, 5:00 PM EDTTSTM WND DMG4 Nnw High Point, NCTREES DOWN NEAR JOHNSON ST AND SKEET CLUB RD.
Jun 17, 5:13 PM EDTTSTM WND DMG3 Ene Altamahaw, NCTREE ON A RESIDENCE OFF OF PAGETOWN ROAD.
Jun 17, 5:31 PM EDTTSTM WND DMG4 Ne Mebane, NCTREE DOWN ALONG MILL CREEK ROAD. TIME ESTIMATED BY RADAR.
Jun 17, 5:34 PM EDTTSTM WND DMGHaw River, NCEMERGENCY MANAGER REPORTS NUMEROUS TREES ACROSS THE NORTHWESTERN, NORTH-CENTRAL, AND EASTERN SECTIONS OF THE COUNTY.
Jun 17, 5:36 PM EDTTSTM WND DMG2 N Mebane, NCTREE DOWN ON APARTMENT BUILDING OFF OF FIRST STREET IN MEBANE.
Jun 17, 5:38 PM EDTTSTM WND DMG1 E Mebane, NCHEAVY DAMAGE TO THE ROOF OF A HOUSE ALONG E CENTER STREET. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 3:37 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1514 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1514 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

179 
WUUS52 KRAH 172053
SVRRAH
NCC001-057-067-081-135-151-172145-
/O.NEW.KRAH.SV.W.0151.220617T2053Z-220617T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
453 PM EDT Fri Jun 17 2022

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Alamance County in central North Carolina...
  Southeastern Forsyth County in central North Carolina...
  Northwestern Orange County in central North Carolina...
  Davidson County in central North Carolina...
  Northern Randolph County in central North Carolina...
  Guilford County in central North Carolina...

* Until 545 PM EDT.

* At 453 PM EDT, severe thunderstorms were located along a line
  extending from Reidsville to near Greensboro to 6 miles southeast
  of Clemmons to 8 miles southeast of Harmony, moving southeast at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Greensboro, Winston-Salem, High Point, Burlington, Lexington,
  Graham, Randleman, Thomasville, Kernersville and Clemmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
      3596 8038 3599 8042 3602 8043 3626 8000
      3624 7909 3589 7943 3565 8030 3568 8033
      3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2053Z 293DEG 33KT 3634 7965 3606 7993 3595 8031 3586
8070

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kren
4 follow-up statements
601 
WWUS52 KRAH 172109
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
509 PM EDT Fri Jun 17 2022

NCC001-057-067-081-135-151-172145-
/O.CON.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Alamance NC-Forsyth NC-Orange NC-Davidson NC-Randolph NC-Guilford NC-
509 PM EDT Fri Jun 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ALAMANCE...SOUTHEASTERN FORSYTH...NORTHWESTERN ORANGE...
DAVIDSON...NORTHERN RANDOLPH AND GUILFORD COUNTIES...

At 508 PM EDT, severe thunderstorms were located along a line
extending from Camp Springs to near Greensboro to near Thomasville to
Cooleemee, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. At 505 pm, numerous trees down were 
         reported north of High Point.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Burlington, Lexington, Graham,
Randleman, Thomasville, Kernersville and Clemmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
      3596 8038 3599 8042 3602 8043 3626 8000
      3624 7909 3589 7943 3565 8030 3568 8033
      3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2108Z 274DEG 43KT 3629 7952 3601 7980 3590 8018 3581
8057

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kren
431 
WWUS52 KRAH 172118
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
518 PM EDT Fri Jun 17 2022

NCC001-057-067-081-135-151-172145-
/O.CON.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Alamance NC-Forsyth NC-Orange NC-Davidson NC-Randolph NC-Guilford NC-
518 PM EDT Fri Jun 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ALAMANCE...SOUTHEASTERN FORSYTH...NORTHWESTERN ORANGE...
DAVIDSON...NORTHERN RANDOLPH AND GUILFORD COUNTIES...

At 518 PM EDT, severe thunderstorms were located along a line
extending from near Jericho to 10 miles southeast of Greensboro to
near Thomasville to near Cooleemee, moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Burlington, Lexington, Graham,
Randleman, Thomasville, Kernersville and Clemmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
      3596 8038 3599 8042 3602 8043 3626 8000
      3624 7909 3589 7943 3565 8030 3568 8033
      3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2118Z 272DEG 38KT 3624 7943 3596 7971 3585 8009 3576
8048

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Kren
142 
WWUS52 KRAH 172124
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
524 PM EDT Fri Jun 17 2022

NCC067-172134-
/O.CAN.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Forsyth NC-
524 PM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORSYTH COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central North Carolina.

LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
      3590 8037 3594 8022 3607 7990 3625 7973
      3624 7909 3589 7943 3565 8030 3568 8033
      3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2124Z 285DEG 35KT 3622 7937 3594 7965 3583 8003 3574
8042

$$

NCC001-057-081-135-151-172145-
/O.CON.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Alamance NC-Orange NC-Davidson NC-Randolph NC-Guilford NC-
524 PM EDT Fri Jun 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ALAMANCE...NORTHWESTERN ORANGE...DAVIDSON...NORTHERN RANDOLPH AND
GUILFORD COUNTIES...

At 524 PM EDT, severe thunderstorms were located along a line
extending from near Jericho to 11 miles south of McLeansville to near
Thomasville to near Spencer, moving east at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Greensboro, High Point, Burlington, Lexington, Graham, Randleman,
Thomasville, Mebane, Elon and Linwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
      3590 8037 3594 8022 3607 7990 3625 7973
      3624 7909 3589 7943 3565 8030 3568 8033
      3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2124Z 285DEG 35KT 3622 7937 3594 7965 3583 8003 3574
8042

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Kren
473 
WWUS52 KRAH 172139
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
539 PM EDT Fri Jun 17 2022

NCC001-057-081-135-151-172145-
/O.CON.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Alamance NC-Orange NC-Davidson NC-Randolph NC-Guilford NC-
539 PM EDT Fri Jun 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ALAMANCE...NORTHWESTERN ORANGE...CENTRAL DAVIDSON...NORTHERN
RANDOLPH AND SOUTHEASTERN GUILFORD COUNTIES...

At 539 PM EDT, severe thunderstorms were located along a line
extending from near Mebane to 12 miles northwest of Siler City to 8
miles northwest of Asheboro to near High Rock Lake, moving east at 40
mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Greensboro, High Point, Burlington, Lexington, Graham, Randleman,
Thomasville, Mebane, Elon and Linwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3584 8039 3590 8005 3606 7970 3625 7955
      3624 7909 3589 7943 3565 8030 3568 8033
      3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2139Z 274DEG 34KT 3616 7929 3588 7957 3577 7995 3568
8034

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Kren

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:53 PM EDT, 2 hours earlier.

Area forecast discussion, Jun 17, 2:53 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
253 PM EDT Fri Jun 17 2022

.SYNOPSIS...
A surface trough across the Piedmont will persist until a cold front
sweeps southeast across the area tonight. Canadian high pressure
will extend into the region on Saturday and Sunday. A strong ridge
of high pressure will develop across the South early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 230 PM Friday...

...A Slight (level 2/5) and Enhanced (level 3/5) Risk of Severe
Storms with Damaging Wind Gusts through this Evening...

...Heat Advisory Remains in Effect through 8 PM...

Water vapor satellite showed an upper-level ridge centered across
the central Plains, a deep upper-level low north of the Great Lakes
Region and northwesterly flow aloft across central NC. Radar
displayed an MCS (with a history of damaging wind gusts) moving east
from TN/KY into NC/VA. The outflow from this will arrive across
western portions of the region over the next few hours, and with a
surface trough already in place across the foothills, storms will
develop and/or strengthen once moving across central NC. MLCAPE of
3000-4000 J/kg will help develop strong to severe storms. Downdraft
CAPE will increase to 1000-1500 J/kg this afternoon, with highest
values near the VA border. Effective bulk shear will also increase
through this evening, with highest values again near the VA border.
Best chance for severe storms with damaging wind gusts will be in
the aforementioned area, and this is where SPC has an Enhanced Risk
(level 3/5) for severe storms. Less coverage of severe storms are
elsewhere, where we currently have a Slight Risk (level 2/5) of
severe storms.

Hot weather will continue this afternoon, with heat index values in
the lower to mid-100s lingering through early this evening. A Heat
Advisory remains in effect for portions of the southern coastal
Plain and the Sandhills. Please see the Climate section below for
current record highs for today.

Once storms push east late this evening, additional showers and
isolated thunderstorms may develop across the eastern half of
central NC (east of US-1) as a cold front traverses the area. High-
res models greatly differ in storm coverage and intensity, however
no severe storms are expected for the period at this time. Lows
tonight will be fairly mild, ranging from the upper 60s N to mid-70s
S.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 245 PM Friday...

As the cold front moves through the region early Saturday morning, a
1027mb Canadian high pressure will build in from the NW bringing
cool and dry air for the  weekend and much of the extended forecast
period. Skies will be mostly clear over the weekend and north to
northwesterly winds will help keep the heat at bay. Saturdays
temperatures will be in the mid/lower 80s in the north to low 90s
south and east during the day with lows dipping into the mid 50s
near the VA border to low 60s in the Sandhills and Coastal Plain
areas. Sunday will be just as nice with highs in the low 80s north
to upper 80s south, another night of temps in the 50s and 60s are
expected with dew points in the mid upper 40s both nights.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 245 PM Friday...

As the surface high pressure slowly shifts over us and begins to
shift east and offshore by mid to late week expect dry conditions
for most of the extended forecast period. Temperatures early next
week will quickly climb back into the upper 90s. By mid week the dry
air mass continues to dominate the area but the strong mid-level
ridge will be over NC and hazardous temperatures in the upper 90s to
low 100s are expected on Wednesday and Thursday. Dew points will be
generally in the 60s which will help keep heat indices from reaching
heat advisory criteria for now but will need to keep a close eye on
temperatures. Highs on Wednesday and Thursday will be close to
either tying or breaking daily record highs at RDU and FAY. The
record at RDU on Wednesday is 100 and Thursday 101 and records at
FAY are 101 for Wednesday and 102 for Thursday. A cold front will
move into the region late Thursday night into Friday which could
bring slight relief to temperatures but since dew points will be
increasing, heat indices will be the hazard if record heat isn't.
For now just have a low end slight chance of thunderstorms in the
afternoon/evening Thursday and lingering into Friday as the cold
front pushes through.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 145 PM Friday...

VFR conditions will continue through mid-afternoon, then TSRA will
develop from NW to SE through this evening. Storms will generate
gusty outflow winds, reduced visibility, small hail and frequent
lightning. MVFR ceilings are expected near storms, with LIFR VIS
possible at times in strongest storms. Conditions will improve by
late evening, then a cold front moving across the region tonight may
generate some SHRA, mainly near KFAY/KRWI overnight. VFR conditions
will then return for all aerodromes by late tonight and continue
through Sat afternoon. Gusty NWerly winds will develop Sat morning
and continue through the afternoon, with gusts of 20-25 kt expected.

Outlook: High pressure will help generate VFR conditions for all
areas through early next week. A disturbance moving across the
region will create the next possibility of SHRA/TSRA and sub-VFR
conditions next Wednesday.

&&

.CLIMATE...
Record high temperatures for 6/17...

RDU 99 set in 1945
GSO 98 set in 1944
FAY 101 set in 1981

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Heat Advisory to 8 PM EDT this evening for NCZ084>086-088-089.

&&

SYNOPSIS...Blaes/JJT
NEAR TERM...JJT
SHORT TERM...CA
LONG TERM...CA
AVIATION...JJT
CLIMATE...RAH
Hazardous weather outlook, Jun 17, 5:08 AM EDT, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
508 AM EDT Fri Jun 17 2022

NCZ084>086-088-089-181200-
Richmond-Scotland-Hoke-Cumberland-Sampson-
508 AM EDT Fri Jun 17 2022

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

In addition, there is a Level 2 risk of severe thunderstorms this
afternoon and evening. Strong to locally damaging wind gusts will be
the primary hazard, with a secondary threat of large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

After a cool down for the weekend, hot temperatures in the upper
90s to around 100 degrees are expected again mid next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through evening.

NCZ007>011-021>028-038>043-073>078-083-181200-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
508 AM EDT Fri Jun 17 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hot temperatures and seasonably high humidity will result in heat
index values between 100 and 105 degrees this afternoon.

In addition, there is a Level 2 risk of severe thunderstorms this
afternoon and evening. Strong to locally damaging wind gusts will be
the primary hazard, with a secondary threat of large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

After a cool down for the weekend, hot temperatures in the mid to
upper 90s are expected again mid next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through evening.

In the hours before

Local storm report, Jun 17, 4:38 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
438 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             2 NNE STANLEYVILLE      36.22N 80.26W
06/17/2022  E0.88 INCH       FORSYTH            NC   PUBLIC

            MOSTLY PEA SIZE WITH SOME THE SIZE OF A
            NICKEL.

&&

GREEN
Local storm report, Jun 17, 4:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
451 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     3 NE WINSTON-SALEM      36.13N 80.22W
06/17/2022  M51 MPH          FORSYTH            NC   ASOS

            KINT MEASURED 44KTS AS A PEAK WIND GUST AT
            4:42 PM.

&&

AS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 11:56 PM EDTSpecial Weather StatementRAHGranville49 min
Jun 17, 4:25 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford50 min
Jun 17, 5:34 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHAlamance, Chatham, Davidson, Durham, Granville, Guilford and 5 more41 min
Jun 17, 5:58 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHChatham, Durham, Franklin, Granville, Harnett, Johnston and 6 more47 min
Jun 17, 6:40 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHCumberland, Franklin, Harnett, Hoke, Johnston, Lee and 6 more50 min
Jun 17, 6:48 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHEdgecombe, Franklin, Halifax, Nash, Vance, Warren and 1 more57 min
Jun 17, 6:54 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland51 min
Jun 17, 7:20 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke, Johnston, Sampson, Wayne, Wilson55 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.